# SDR SWD2007F00002

- Difficulty date: March 19, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N805D
- Make and model: Airtrc AT802A
- Aircraft serial: 902A0156
- Engine: Pwa PT6A67A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gas Generator
- Condition: Eroded
- Location: Flange
- Part time: 1,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS THE HEAD BOLTS WERE BEING REMOVED FOR HSI.  ONE NUT DETACHED FROM THE BOLT SHANK WITH THE THREAD INSIDE THE NUT.  CLOSE INSPECTION OF THE ADJACENT BOLT REVEALED SEVERE EROSION (NOT CORROSION OR STRETCH DAMAGE) TO THE BOLT SHANK.  IT WAS FURTHER NOTED AND PHOTOGRAPHED BY THE MFG REP THAT THE EXHAUST DUCT FLANGE AND GAS GENERATOR FLANGE IN THE BROKEN BOLT AREA HAD MATERIAL LOSS THAT WAS ALLOWING P3 AIR LOSS THAT MAYBE ATTRIBUTED TO THE HIGHER THAN NORMAL OIL TEMP INDICATION ON THE GROUND..  THE AIR LEAK IS VENTING ONTO THE SCAVENGE OIL TUBE COUPLING.  MFG REP SAYS THAT THIS IS AN ISOLATED CASE AND IS NOT A SAFETY OF FLIGHT ISSUE AS THAT THERE ARE MANY MORE BOLTS THAT HOLD C-FLANGE TOGETHER.  (K)
